Jump to content

iRyRy

Member Since 17 Jul 2009
Offline Last Active Jun 06 2014 08:21 PM

Topics I've Started

For Those with Severe Side-effects

25 May 2011 - 06:14 PM

I just wanted to share this with everyone. I think I'm getting closer to the reason why I'm having this cranial pressure/dry skin/low energy/low libido/weak erections/etc (and a lot more). They began once I took accutane, and I've tried a lot to combat these side effects.

I'm now convinced it has something to do with my prostate or something in that area. With my lifestyle, I'm sitting a lot during the day, although I go running nearly everyday and am healthy. Once I stopped this lifestyle of sitting, and attempted to put less pressure on that area when I was sitting, I've been feeling much better lately. If I don't sit much for a while, my head pressure is completely gone, and my libido/energy gets much better. I'm practicing ways of increasing blood circulation in the prostate area through messages and exercises, which have even further helped. I mean, it's almost crazy how fast I've been getting better. Perhaps sitting was blocking a vein or something, I don't know. Also, my dry skin is actually getting better I think.

So I just wanted to throw this out there. I think my problems are related to my endocrine system, and my prostate. The prostate plays a huge role in testosterone conversion, erections, and libido. I think those of you suffering should look into it.

Osteoporosis at 17

26 April 2011 - 08:21 AM

Well, while on Accutane I notice I began having a REALLY stiff back and joint pain. At the time I never attributed it to the Accutane. Now, a year later the pain has progressed (with some other health problems too) and I got a bone density scan and they determined I have osteoporosis.

I'm devastated. My body feels like it's deteriorating. My hair is falling out, my skin is extremely dry, I have constant joint pain, the thickness of my skull has increased for some reason causing me to have severe cranial pressure, headaches, and I feel like I'm in a daze. The weird thing is, whenever my joint pain gets severe, I get acne where it hurts. Like a week ago my neck was killing me, and I had huge cyst where it hurt. And now it's my knees. Also, when I take any supplements containing vitamin A, all my symptoms get much worse. And even when I eat vegetables containing high amounts of beta-carotene I have a onslaught of lethargy a few minutes later. Has anyone been through this?

Thanks.

Anti-Accutane Supplements

29 November 2010 - 03:47 PM

Can anyone recommend supplements that could be beneficial in healing or preventing the side-effects associated with Accutane?

While I was using Accutane, I broken my arm. Now, at the place where I broke my arm, I'm feeling significant pain. Also, my eyes are extremely dry and irritated, and my skin seems to be aging quickly. I'm also having digestive problems, it seems I either have constipation or diarrhea at any given time. The most significant change I've noticed is in my mental activity/energy. My mind feels like it's been awake for days... My theory is that my poor digestion is causing me to absorb less nutrients, which can affect all aspects of my health including my mental activity. I'm not sure though, there could be something directly wrong with my brain.

I understand my conditions might not get worse, but I want to prevent all of the symptoms some people develop  after their use of Accutane, or at least reduce them. My main focus is on:

- Digestion system
- Brain
- Bones
- Skin

If you have any suggestions regarding supplementation, diet, or anything else that might benefit these regions, please post.

Please don't post if your looking for a debate. This thread was strictly made to gain knowledge that might bring physical benefits to those experiencing side-effects.

Vitamin A After Accutane

26 November 2010 - 02:26 PM

If I had a bad experience with Accutane, is it safe to eat foods containing vitamin A after my treatment?